Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

Recently I have been losing MASSIVE amounts of hair, my nails are getting weak and brittle and my skin is losing lustre.. :/

I already take a multi-vitamin everyday, and just tonight I stopped by into a chemist to tell them my problems and they straight away gave me a bottle of b-vitamins. I asked if it's safe to take the b-vitamins with the multi-vitamins and they said yes. They also gave me a bottle of calcium tabs and said yes to the same question as above.

Anyhow, I guess what I want to know is, if it's better to take the vitamins/minerals more in a staged kind of fashion i.e. one at b/fast one at lunch and one at night - or if there's no problem with chewing them all at the same time??

Loading...

Hello jessieclaire,

Sorry to hear your losing your hair and that your nails are brittle and that your skin is dull.  You might try a supplement specifically for nail, hair and skin conditions that contains things like horsetail (high in silicon) along with you multivitamin.  It's okay to take all the supplements your pharmacist suggested at one time and it is often best to take them before a meal.  You're okay there.  Still I think you need more than extra B vitamins and calcium, not that they are not important.  Your B vitamins are coenzymes that are essential (you can't make them), you have to get them in your diet or through supplementation.  They run all your metabolic pathways and since they are water soluble, they need to be replenished every day.  You pee them out.  No need to wory about geting too much because you do pee them out.  Hope that works for you!

Reply

Loading...


Thanks for your reply.. Actually, after much googling, and a visit to the doctors, it turned out my problems were very serious - I had hypothyroidism. After a year of taking tablets and gaining 13kg later, my levels have returned to a normal range, so that is good, but unfortunately the weight gain is not!
Reply

Loading...